# SDR 95ZZZX868

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523MD
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 3400 · Navigation System
- Part: Instrument Amp
- Part number: 11493751
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: I, J
- Precautionary procedure: A

## Discrepancy

ATL/MIA - FLT 595 - RETURNED TO ATL DUE TO FIRST OFFICER'S GYRO WENT INOP ON CLIMB-OUT.  REMOVE AND REPLACE NR 2 GYRO AND REMOVE AND REPLACE INSTRUMENT AMP PER MM 34-00, OPS CHECK NORMAL.
